# SDR YENA2023080100885

- Difficulty date: July 27, 2023
- Submitted: August 1, 2023
- Operation: Air carrier
- Aircraft: N763JB
- Make and model: Airbus A320-232
- Aircraft serial: 03707
- Aircraft time: 56,368 hours, 19,731 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: AFT GALLEY O2 BOX FAILED OPS CK. ( PAX OXY GALLEY MODULES ); RESECURED AFT GALLEY O2 BOX CONNECTOR PINS F AND H (FIN 7226VT) IAW AWM 35-23-07. PERFORMED OPS CHECK IAW AMM 35-23-00. THE OPS CHECK IS GOOD. MDDR CLEARED. PLACARD REMOVED. MX-4 UPDATED. MCC NOTIFIED. A/C OK FOR SVC.'
